MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC CORPORATION NAVIGATOR; ENDOSCOPE AND/OR ACCESSORIES
Model Number M0062502020
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was reported by the distributor.(b)(6).(b)(4).The device has not been received for analysis.Upon receipt and completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator access sheath was used during a procedure performed on (b)(6) 2021.It was reported that the internal lining of the sheath was peeling.No patient complications have been reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator access sheath was used during a procedure performed on october 5, 2021.It was reported that the internal lining of the sheath was peeling.No patient complications have been reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Additional Manufacturer Narrative
Section e: this event was reported by the distributor.The health care facility name is: serv social da ind do papel papelao e cort do est de sp block h6: medical device problem code a040506 captures the reportable event of sheath peeled.Block h10: investigation result the returned navigator device was analyzed, and a visual evaluation noted that the returned sheath and dilator were in good shape.Functional evaluation was performed by moistening both sheath and dilator surfaces with water.However, the sheath did not became slippery.Additionally, some stiffness was felt in some areas of the distal end of the sheath.Microscopic examination was performed by observing the device before moistened with water and after moistened with water, and it was found some void in the coating of the sheath.The inner liner was also present on the device and was in a good shape.Dimensional analysis was performed on the sheath uncoated section and the length of the coating.The uncoated section was found to be within specification and the length of the coating was found to be out of specification.No other problems with the device were noted.Based on the condition of the returned device, the reported event of internal peeling was not confirmed.Investigation found that the inner liner was in a good condition and no problems were noted.The returned device review showed no evidence of either the alleged or any defect which could have contributed to the event.Therefore, the most probable root cause for this complaint cannot be detected.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.

Brand Name
NAVIGATOR
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key12759229
Report Number3005099803-2021-05719
Device Sequence Number3343314
Product Code KOD
UDI-Device Identifier08714729429944
UDI-Public08714729429944
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K030956
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2023
Device Model NumberM0062502020
Device Catalogue Number250-202
Device Lot Number0027366770
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2021
Supplement Date Received by Manufacturer04/25/2022
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown